# SDR DALA2024050905050

- Difficulty date: May 8, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 57,998 hours, 28,725 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: UNKNOWN
- Condition: Clogged
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

SHIP 3277 - ATO - AT 80 KNOTS DUE TO LOSS OF CAPTAIN'S AIRSPEED. CORRECTIVE ACTION: FOUND PITOT PROBE #1 (9DA1) CLOGGED, AND WITH QUICK DISCONNECT COUPLING (21FM) OFF. R/R PITOT PROBE #1 (9DA1) AND TAT PROBE #1 (11FP1). OPS CHECK GOOD. (LP: 5030640)
